MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENTRANT BIPOLAR DF1 HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENTRANT BIPOLAR DF1 HF; NO MATCH
Model Number CDHFA300B
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for initial implant procedure.During the procedure, the implantable cardioverter defibrillator (icd) failed to be interrogated.This icd was not used, and the physician completed the procedure using a different icd.There were no patient consequences noted.
 
Additional Manufacturer Narrative
Reported complaint of inability to interrogate was not confirmed.The device was received in normal range of operation.Analysis of device image was performed and no anomalies were noted.Further electrical testing was performed, including impedance and output testing, and no issues were noted.Longevity assessment found the device was operating above elective replacement indicator (eri) level and within expected longevity.

Brand Name
ENTRANT BIPOLAR DF1 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23790808
Report Number2017865-2025-1007198
Device Sequence Number10465159
Product Code NIK
UDI-Device Identifier05415067050106
UDI-Public(01)05415067050106(10)S000107410(17)270731
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA300B
Device Catalogue NumberCDHFA300B
Device Lot NumberS000107410
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown